# SDR DALA2022101806749

- Difficulty date: October 16, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 69,284 hours, 25,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 OVHD EMERGENCY EXIT SIGN MID CABIN MISSING. CORRECTIVE ACTION: RE-INSTALLED SIGN. (8912296)
